×

Oscillation and nonoscillation of two-dimensional difference systems. (English) Zbl 1117.39004

This paper is concerned with the oscillation and nonoscillation behavior of solution of the nonlinear two-dimensional difference system
\[ \Delta x_n =a_n g (y_n),\quad \Delta y_{n-1}=-f (n ,x_n),\quad n \in N (n_0) \]
where \(\Delta\) is defined by \(\Delta y_n=y_{n+1}-y_n\), \(N (n_0) =\{n_0,n_0+1,\dots\}\), \(n_0\in N=\{1,2,\dots\}\), \(\{a_n\}\) is the nonnegative real sequence, \(g(u):\mathbb R \to\mathbb R\) is continuous function with properties, \(ug(u)>0\) for \(u\neq 0\), \(f(n,u):N(n_0)\times \mathbb R\to \mathbb R\) is continuous as a function of \(u\in \mathbb R\), \(u f (n,u)>0\) for \(n \in N (n_0)\) and \(u\neq 0\), where \(N_0\geq n_0\). Some necessary and sufficient conditions are given for the system to admit the existence of oscillatory and nonoscillatary solution with special asymptotic properties. Some important results in the literatures are generalized. Finally, examples to illustrate the result are included.

MSC:

39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] Agarwal, R.P.; Li, W.T.; Pang, P.Y.H., Asymptotic behavior of nonlinear difference systems, Appl. math. comput., 140, 307-316, (2003) · Zbl 1030.39004
[3] Agarwal, R.P.; Wong, P.J.Y., Advanced topics in difference equations, (1997), Kluwer Publisher Dordrecht · Zbl 0914.39005
[4] Graef, J.R.; Thandapani, E., Oscillation of two-dimensional difference systems, Comput. math. appl., 38, 157-165, (1999) · Zbl 0964.39012
[5] Hooker, J.W.; Patula, W.T., A second-order nonlinear difference equation: oscillation and asymptotic behavior, J. math. anal. appl., 91, 9-29, (1983) · Zbl 0508.39005
[6] Huo, H.F.; Li, W.T., Oscillation of the emden – fowler difference systems, J. math. anal. appl., 256, 478-485, (2001) · Zbl 0976.39003
[7] Huo, H.F.; Li, W.T., Oscillation of certain two-dimensional nonlinear difference systems, Comput. math. appl., 45, 1221-1226, (2003) · Zbl 1056.39009
[8] Kocic, V.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Publisher Dordrecht · Zbl 0787.39001
[9] Li, W.T., Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems, Comput. math. appl., 42, 341-355, (2001) · Zbl 1006.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.